# SDR UIEA2016060200394

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,211 hours, 21,509 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LEFT A ZONE EMERGENCY LIGHTS INOPERATIVE FROM BULLNOSE AFT.  R & R M735 BATTERY ASSEMBLY IAW AMM TASK 33-51-07-422-010 STEPS 5A TO 5D.
